# SDR MASA200800354

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 15,080 hours, 14,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1519
- Condition: Seized
- Location: Thrust Reverser
- Part time: 21,143 hours, 10,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7116 CID-ORD - LT REV UNLOCK CAUTION.  CREW PERFORMED IN FLIGHT ENGINE SHUTDOWN AND DECLARED EMERGENCY.  ADJUSTED STOW SWITCH.  REMOVED AND REPLACED PDU.
